# SDR SWIA202055954

- Difficulty date: November 16, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CREASE @ FS 409 ABOVE STGR 20L. (C-CHECK) RO 2/5/2021   INSTALLED REPAIRED DOUBLER-1 AND REPAIR SHIM-2. REF: REO 670-53-21-1888 REV. -- DATE: 2020-12-14. PRESSURE CHECK GOOD. / COMPLIED WITH ALL STEPS OF REO 670-53-21-1888 REV -- DATED 2020-12-14.   COMPLIED WITH TASK CARD 51-900-1002-SKY.  COMPLIED WITH FORM M-337
